Top answers from doctors based on your search:
Disclaimer

can augmentin for uti cause a rash

A 28-year-old male asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Hives?: It seems you are describing hives, these can be due to the treatment medication if you are taking any for your uti. Call your doctor immediately.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old female asked:
Dr. Jon Ahlstrom
29 years experience Obstetrics and Gynecology
Possibly: See your doctor. It could be a yeast infection.
1
1 thank
A 19-year-old female asked:
Dr. Scott Hacking
17 years experience Family Medicine
Rash: No. This sounds like candida.
A 30-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Not usually: Unless you have also contracted a std especially syphilis.
A 20-year-old female asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Yes, if ...: The combined use of both antibiotics is reasonable, but not more than 5 days so to see if their effectiveness takes place under "empirical" treatment ... Read More
A 37-year-old female asked:
Dr. Annie Carla Janse Van Rensburg
Specializes in
Side effects: This can be a side effect of the antibiotics.Take the tablets with food and use a good probiotic.The retrosternal pain could be some re-flux. Take Gav ... Read More
A 19-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
No : Infected urine inside the bladder will not cause external bumps. Those would need to be evaluated by examination.
A 27-year-old female asked:
Dr. Aveshen Govender
Specializes in General Practice
Yes: UTI symptoms may cause fever, weakness and a headache
A 44-year-old member asked:
Dr. James Pritsiolas
21 years experience Nephrology and Dialysis
Yes: A UTI can cause burning more than itching. If there is itching, it is possible that you have a yeast infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month